# SDR IPXA2019071944615

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 89,428 hours, 15,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 08180352
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PDC, EMERGENCY LIGHTS TEST, FAIL. EMER. LT BAT 1 LO MSG. R&R EMER. LIGHT BATT PER AMM 33-51-01 P401 TEST PASS. (P/N ON/OFF: 60-4411-5, S/N ON/OFF: 0818/0352) IPC 33-51-10-01 ITEM 008.
